# SDR SWAA2025032006549

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 5,842 hours, 3,154 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP WALK AROUND FOUND DENT ON LH TE. FLAP <[01].  TAP TEST INDICATES DELAMINATION IS PRESENT; [02] REMOVED AFT FLAP IAW AMM 27-51-22]; [03] INSTALLED NEW L/H OUTBOARD AFT FLAP IAW AMM 27-51-22.
